# SDR AT9900603

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND THE AFT CARGO DOOR OUTER SKIN CRACK AT FASTENERS ON THE LOWER SIDE. REMOVED LOWER HALF OF PRESSURE SEAL FOR ACCESS.  CUT OUT CRACKED AREA, NDT VERIFIED CRACK TERMINATION.  DRILLED DOUBLER, TRIMMED, DEBURRED, PRIMED, AND INSTALLED DOUBLER AND REINSTALLED PRESSURE SEAL IAW DC9 SRM 51-10-3, 51-30-5, 52-05 FIG 3, AND TIMCO RES NR 07648.
